# SDR Y2LA200811

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N553SX
- Make and model: Airbus A319-112
- Aircraft serial: 3171
- Aircraft time: 2,757 hours, 1,348 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN FILLED WITH STRONG SMELL AND HAZE JUST BEFORE LANDING.  ENGINE IDLE CHECK, OIL ADDED.  NO LEAKS NOTED.  NO POST FLIGHT REPORT MESSAGES.  AIRCRAFT DEPARTED NORMALLY.
